| Model Number |
7501349 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation found power switch¿s led flickered with plastic cap worn out.A definitive root cause could not be identified.Based on the results of the investigation, it is likely that the following led to the malfunction: cause traced to component failure.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the olympus flushing pump power switch's light emitting diode (led) flickered.There was no patient involvement.